Please use this identifier to cite or link to this item:
Title: Inequalities for quantum relative entropy
Authors: Bebiano, N. 
Lemos, R. 
Providência, J. da 
Keywords: Relative entropy; Logarithmic trace inequalities; Peierls-Bogoliubov inequality; Thermodynamic inequality
Issue Date: 2005
Citation: Linear Algebra and its Applications. 401:(2005) 159-172
Abstract: Some logarithmic trace inequalities involving the notions of relative entropy are reobtained from a log-majorization result. The thermodynamic inequality is generalized and a chain of equivalent statements involving this inequality and the Peierls-Bogoliubov inequality is obtained.
Rights: openAccess
Appears in Collections:FCTUC Matemática - Artigos em Revistas Internacionais

Files in This Item:
File Description SizeFormat
file1b75c89af9a9474a93dfc88e47bf7000.pdf212.57 kBAdobe PDFView/Open
Show full item record

Page view(s)

checked on Sep 17, 2020


checked on Sep 17, 2020

Google ScholarTM


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.